MathSciNet Relay Station
MathSciNet bibliographic data
MR1669843 (99i:42037) 42C05 (33C45)
Ismail, Mourad E. H.; Wimp, Jet On differential equations for orthogonal polynomials. Methods Appl. Anal. 5 (1998), no. 4, 439–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement